Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 83, NWS Dodge City, KS

May 24, 2015Grant County, Stevens County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 24, 2015, 9:33 PM CDT for Grant County, Stevens County, Kansas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 9:33 PM CDT (02:33 UTC)
Expired
May 24, 2015, 9:45 PM CDT
In force
12 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Grant County, KS, Stevens County, KS

The radar

The Dodge City radar (KDDC), 131 km from the middle of the area, began a volume at 02:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 24, 5:00 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 819 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
819 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
120 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

500 
WUUS53 KDDC 250233
SVRDDC
KSC067-189-250245-
/O.NEW.KDDC.SV.W.0083.150525T0233Z-150525T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
933 PM CDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN GRANT COUNTY IN SOUTHWESTERN KANSAS...
  NORTHERN STEVENS COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 945 PM CDT

* AT 932 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES SOUTH OF ULYSSES TO 7 MILES NORTH OF
  FETERITA...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUGOTON...MOSCOW AND CAVE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR SOUTHWESTERN
KANSAS.

LAT...LON 3716 10156 3739 10155 3739 10153 3742 10152
      3742 10109 3739 10109 3739 10108 3713 10111
TIME...MOT...LOC 0232Z 253DEG 28KT 3751 10137 3725 10146 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH

$$

HOVORKA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:07 PM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, May 24, 6:07 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT SUN MAY 24 2015

...UPDATED AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 225 PM CDT SUN MAY 24 2015

A SHORTWAVE TROUGH OVER SOUTHERN COLORADO THIS AFTERNOON WILL LIFT
NORTHEASTWARD INTO NORTHWESTERN KANSAS BY LATE TONIGHT AND THEN
INTO NEBRASKA BY MONDAY AFTERNOON. ALTHOUGH THE LOWER LEVELS HAVE
BEEN STABILIZED SOMEWHAT BY REPEATED MCS ACTIVITY OVER THE PAST
FEW DAYS, SOME RECOVERY IS EXPECTED LATE THIS AFTERNOON OVER FAR
WESTERN KANSAS AHEAD OF THE TROUGH AND MID TO UPPER LEVEL COLD
POOL. THUNDERSTORMS WERE ALREADY DEVELOPING THIS AFTERNOON OVER
THE HIGHER TERRAIN OF COLORADO. ADDITIONAL STORMS WILL DEVELOP
CLOSE TO THE COLORADO STATE LINE LATE THIS AFTERNOON. THE DEEP
LAYERED SHEAR MAY BE SUFFICIENT FOR ROTATING STORMS BUT A
TRANSITION TO MORE LINEAR TYPE STRUCTURES IS LIKELY GIVEN THE
STRONG FORCING FOR ASCENT. ALSO, UPPER LEVEL WINDS IN THE TROUGH
AXIS WERE WEAK, YIELDING VERY WEAK UPPER LEVEL SHEAR. SO DESPITE
THE MODERATE SURFACE BASED CAPE VALUES, HAIL ONLY AS LARGE AS HALF
DOLLARS IS EXPECTED. THE STORMS WILL PROBABLY EVOLVE INTO AN
ORGANIZED CLUSTER AND PROGRESS NORTHEASTWARD ACROSS WESTERN KANSAS
TONIGHT. THE BEST CHANCE FOR STORMS WILL BE ALONG AND NORTH OF A
LINE FROM ELKHART TO GARDEN CITY TO HAYS. TEMPERATURES TONIGHT
WILL BE HELD UP BY CLOUDS AND HIGH DEWPOINTS, WITH MAINLY 60S IN
CENTRAL AND SOUTH CENTRAL KANSAS AND 50S IN FAR WESTERN KANSAS.

ANOTHER SHORTWAVE TROUGH WILL APPROACH WESTERN KANSAS BY MONDAY
AFTERNOON. A FEW LATE DAY THUNDERSTORMS ARE POSSIBLE AHEAD OF THIS
FEATURE. DUE TO THE WEAK SHEAR, THESE STORMS WILL PROBABLY BE
LIMITED TO SMALL HAIL AND HEAVY RAIN. TEMPERATURES SHOULD BE
WARMER IN THE ABSENCE OF UPSLOPE FLOW, WITH HIGHS FROM THE MID 70S
IN FAR WESTERN KANSAS TO THE LOWER 80S IN SOUTH CENTRAL KANSAS.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 328 PM CDT SUN MAY 24 2015

MEDIUM RANGE MODELS INDICATE AN UPPER LEVEL SHORTWAVE LIFTING
NORTHEAST ACROSS THE CENTRAL PLAINS INTO THE WESTERN GREAT LAKES
REGION TUESDAY GIVING WAY TO A MORE WESTERLY FLOW ALOFT ACROSS THE
WESTERN HIGH PLAINS. MEANWHILE, THE GFS AND ECMWF HINT AT A SMALLER
UPPER LEVEL SHORTWAVE EJECTING OUT OF THE ROCKIES INTO THE WESTERN
HIGH PLAINS TUESDAY AFTERNOON. ALTHOUGH THE FLOW ALOFT IS PROJECTED
TO BE FAIRLY WEAK DURING THIS TIME FRAME, ENOUGH MOISTURE WILL BE
PRESENT WITH H85 DEWPOINTS IN EXCESS OF 10C. AS LOW/MID LEVEL LAPSE
RATES STEEPEN AND MODEST INSTABILITY DEVELOPS IN CONJUNCTION WITH
THE ARRIVAL OF THE SHORTWAVE, ISOLATED THUNDERSTORMS WILL BE
POSSIBLE ACROSS PORTIONS OF CENTRAL AND SOUTHWEST KANSAS TUESDAY
AFTERNOON AND EVENING. HOWEVER, SEVERE WEATHER WILL BE LIMITED WITH
UNFAVORABLE SHEAR PROFILES AND CAPE VALUES WELL UNDER 1000 J/KG.
LIMITED THUNDERSTORM CHANCES WILL CONTINUE WEDNESDAY AND THURSDAY AS
A SERIES OF H5 VORT MAXIMA BEGIN TO MOVE OUT OF THE ROCKIES INTO THE
WESTERN HIGH PLAINS DOWNSTREAM OF AN APPROACHING UPPER LEVEL TROUGH
ACROSS THE INTERMOUNTAIN WEST.

NEAR SEASONAL TEMPERATURES ARE EXPECTED TUESDAY WITH LITTLE CHANGE
EXPECTED TO THE OVERALL AIR MASS. THE GFS AND ECMWF SHOW H85
TEMPERATURES WELL UP INTO THE TEENS(C) TO NEAR 20C. SHOULD SEE HIGHS
CLIMBING WELL UP INTO THE 70S(F) TO NEAR 80F ONCE AGAIN TUESDAY
AFTERNOON. SIMILAR HIGH TEMPERATURES CAN BE EXPECTED THROUGH THE
LATER PART OF NEXT WEEK WITH LITTLE CHANGE TO THE OVERALL AIR MASS
ACROSS THE REGION.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 603 PM CDT SUN MAY 24 2015

SCATTERED THUNDERSTORMS SPREAD ACROSS WESTERN KANSAS EARLY TONIGHT
AS AN UPPER LEVEL TROUGH CROSSES THE CENTRAL HIGH PLAINS. NAM BUFR
SOUNDINGS INDICATE THAT AS THE UPPER LEVEL DISTURBANCE CROSSES
WESTERN KANSAS EARLY TONIGHT THE SOUTHEASTERLY FLOW IN THE LOWER
LEVELS WILL CONTINUE AND THE LOWER LEVELS WILL SATURATE, MAINLY BETWEEN
03Z AND 06Z AT DDC AND GCK. BASED ON THE MODEL SOUNDINGS IFR
STATUS IS EXPECTED TO RETURN EARLY TONIGHT AND THEN PERSIST
THROUGH EARLY MONDAY MORNING AS A SOUTHEASTERLY WIND CONTINUES AT
10 TO 15 KNOTS. VISIBILITIES FALLING BACK INTO THE 1 TO 3 MILE
RANGE ALSO LOOKS LIKELY AFTER MIDNIGHT GIVEN THE LOW LEVEL
MOISTURE PROFILES. HYS WILL ALSO HAVE IFR CEILINGS AND
VISIBILITIES OVERNIGHT BUT THE ONSET OF THESE DETERIORATING
CONDITIONS WILL BE CLOSER TO 06Z. GUSTY WINDS AND HEAVY RAINFALL
WILL ACCOMPANY THE THUNDERSTORMS AS THEY CROSSES WESTERN KANSAS
EARLY TONIGHT. TIMING ON CONVECTION IS STILL UNCERTAIN BUT AT THIS
TIME IT APPEARS CONVECTION WILL MOST LIKELY TO OCCUR AROUND THE
GCK AREA AROUND 03Z AND DDC CLOSER TO 06Z. IF THE STORMS HOLD
TODAY THEN HYS WILL HAVE A CHANCE FOR THUNDERSTORMS BETWEEN 08Z
AND 11Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  80  55  78 /  20  30  20  20
GCK  58  77  52  77 /  40  30  20  20
EHA  55  77  53  78 /  20  20  20  20
LBL  59  79  54  79 /  20  20  20  20
HYS  58  77  53  79 /  40  30  30  10
P28  60  84  58  77 /  20  20  20  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...FINCH
LONG TERM...JJOHNSON
AVIATION...BURGERT
Hazardous weather outlook, May 24, 4:32 AM CDT, 17 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
432 AM CDT SUN MAY 24 2015

KSZ030-031-043>046-061>066-074>081-084>090-251200-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
432 AM CDT SUN MAY 24 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
OUTLOOK AREA TODAY INTO TONIGHT ALTHOUGH WIDESPREAD SEVERE
THUNDERSTORMS ARE UNLIKELY. HOWEVER...ONE OR TWO STRONG STORMS
CAPABLE OF PRODUCING HAIL UP TO QUARTER SIZE AND WIND GUSTS UP TO
60 MPH WILL BE POSSIBLE SOUTH OF A LAKIN TO MEADE LINE DURING THE
LATE AFTERNOON TO EARLY EVENING HOURS.

WEATHER HAZARDS EXPECTED...

 LIMITED HAIL RISK.
 LIMITED THUNDERSTORM WIND DAMAGE RISK.
 LIMITED LIGHTNING RISK.
 LIMITED FOG RISK.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HAZARDS WEATHER RISK...

  MONDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  TUESDAY...
  LIMITED SEVERE THUNDERSTORM RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.

  THURSDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  FRIDAY...
  LIMITED FLOODING RISK.
  ELEVATED LIGHTNING RISK.

  SATURDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT FOR
LOCATIONS SOUTH OF A LAKIN TO MEADE LINE.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, May 24, 9:05 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
905 PM CDT SUN MAY 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 PM     TORNADO          7 NNW HAYNE             37.18N 100.85W
05/24/2015                   SEWARD             KS   PUBLIC

            ROPE TORNADO ON THE GROUND BRIEFLY 2 MINUTES
            AGO.

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 24, 9:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
908 PM CDT SUN MAY 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0904 PM     HAIL             KISMET                  37.20N 100.70W
05/24/2015  E0.88 INCH       SEWARD             KS   EMERGENCY MNGR

&&

LEE
Local storm report, May 24, 9:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT SUN MAY 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 PM     HAIL             5 NW BIG BOW            37.62N 101.61W
05/24/2015  E1.00 INCH       STANTON            KS   PUBLIC

&&

LEE
Special weather statement, May 24, 9:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
913 PM CDT SUN MAY 24 2015

KSZ043-044-062-063-250300-
SCOTT KS-KEARNY KS-LANE KS-FINNEY KS-
913 PM CDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FINNEY...
NORTHEASTERN KEARNY...WESTERN LANE AND SCOTT COUNTIES UNTIL 1000 PM
CDT...

AT 913 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES WEST OF SCOTT STATE
LAKE TO 4 MILES EAST OF MODOC TO 5 MILES WEST OF FRIEND TO NEAR
DEERFIELD...AND MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
GARDEN CITY...SCOTT CITY...HOLCOMB...DEERFIELD...MODOC...AMY...
SHALLOW WATER...MANNING...HEALY...SCOTT STATE LAKE...FRIEND AND
GRIGSTON.

LAT...LON 3870 10051 3847 10053 3803 10073 3789 10126
      3818 10117 3826 10116 3827 10112 3868 10113
      3870 10110
TIME...MOT...LOC 0213Z 237DEG 25KT 3865 10105 3850 10100 3824 10101
3800 10115

HOVORKA
Local storm report, May 24, 9:15 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
915 PM CDT SUN MAY 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             3 ENE BIG BOW           37.58N 101.50W
05/24/2015  M1.00 INCH       GRANT              KS   TRAINED SPOTTER

&&

NWS DODGE CITY KS
IRIS SYSTEM
Local storm report, May 24, 9:21 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
921 PM CDT SUN MAY 24 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0912 PM     HAIL             2 W KISMET              37.20N 100.74W
05/24/2015  E1.25 INCH       SEWARD             KS   EMERGENCY MNGR

&&

LEE

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:02 PM CDTSevere Thunderstorm WarningDDCHamilton43 min
May 24, 7:20 PM CDTSevere Thunderstorm WarningDDCHamilton, Stanton55 min
May 24, 7:40 PM CDTSevere Thunderstorm WarningDDCSeward, Stevens50 min
May 24, 7:45 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny45 min
May 24, 7:49 PM CDTTornado WarningDDCSeward, Stevens26 min
May 24, 8:10 PM CDTSevere Thunderstorm WarningDDCSeward20 min
May 24, 8:13 PM CDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton47 min
May 24, 8:27 PM CDTSpecial Weather StatementDDCKearny48 min
May 24, 8:31 PM CDTSevere Thunderstorm WarningDDCGrant, Gray, Haskell, Kearny, Meade, Seward and 1 more44 min
May 24, 8:56 PM CDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton49 min
May 24, 9:03 PM CDTTornado WarningDDCMeade, Seward27 min
May 24, 9:10 PM CDTSevere Thunderstorm WarningDDCHaskell, Meade, Seward50 min
May 24, 9:13 PM CDTSpecial Weather StatementDDCFinney, Scott47 min
May 24, 9:27 PM CDTTornado WarningDDCHaskell, Meade, Seward33 min
May 24, 9:41 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens49 min
May 24, 9:56 PM CDTSpecial Weather StatementDDCFinney, Lane49 min
May 24, 9:57 PM CDTTornado Warning Tornado observedDDCGray, Meade, Seward33 min
May 24, 10:24 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCGray, Meade36 min
May 24, 10:25 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Haskell, Kearny, Seward, Stevens65 min
May 24, 10:58 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCGray, Meade47 min
May 24, 11:07 PM CDTFlash Flood WarningDDCGray, Haskell, Meade, Seward10 hr
May 24, 11:25 PM CDTSevere Thunderstorm WarningDDCFinney, Gray, Haskell, Meade, Seward50 min
May 24, 11:41 PM CDTTornado Warning Tornado observedConsiderable damage threatDDCFord, Gray34 min
May 25, 12:14 AM CDTSevere Thunderstorm WarningDDCFord, Gray, Haskell, Hodgeman, Meade, Seward46 min
May 25, 12:16 AM CDTTornado WarningDDCFord29 min
May 25, 12:36 AM CDTTornado WarningDDCFord24 min
May 25, 12:50 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa55 min
May 25, 12:53 AM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Haskell, Meade52 min
May 25, 1:06 AM CDTFlash Flood WarningDDCFord, Gray6 hr
May 25, 1:23 AM CDTSpecial Weather StatementDDCEdwards, Pawnee52 min
May 25, 1:40 AM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman, Meade50 min
May 25, 2:13 AM CDTSpecial Weather StatementDDCStafford47 min
May 25, 2:21 AM CDTSpecial Weather StatementDDCFord39 min
May 25, 2:55 AM CDTSpecial Weather StatementDDCFord65 min
May 25, 2:57 AM CDTSpecial Weather StatementDDCStafford48 min
May 25, 4:07 PM CDTSpecial Weather StatementDDCEdwards38 min
May 25, 5:53 PM CDTSpecial Weather StatementDDCHodgeman52 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.